# SDR FDEA201508042467

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 771 hours, 15,176 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Brace
- Part number: ARC02952
- Condition: Cracked
- Location: Rt Wing
- Part time: 77,180 hours, 15,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SUPPORT BRACE CRACKED AT LOWER END & UPPER END, R & R.
